• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Pyrazolam and codeine
#1
Would like to emphasize that mixing cns depressants is very dangerous especially with opioid induced respiratory depression it could be deadly.

Pyrazolam has a very long half-life (maybe 16h, don't remember exactly) and due to this, general properties of benzos and its low dose I assumed it does not significantly induce/inhibit metabolism. I may be completely wrong.

Tramadol and methadone are the most problematic in terms of interactions but other opioids can also have significant effects when mixed with depressants. So that is a warning, and it may be over the top but I don't recommend doing this at all.

I took half of 0.5mg pyrazolam and 60mg of codeine about 4h later.

Anxiety was gone already and the only effects I felt was relaxation and the painkilling properties. Virtually none of the classic opioid effects (which I personally hate anyway) such as nausea, itching or euphoria were there (and yes I notice it at low doses). Very strange but I would say less unpleasant than normal codeine. Had a minor hangover the next day thats it.

Just posting this as I expected something else (even though I had no intention to get high)
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.